# SDR ASOA2014071410872

- Difficulty date: July 3, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,297 hours, 17,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE HAS TRIM PULLED LOOSE.    BONDED LOOSE TRIM ON WARDROBE AS REQUIRED C&D RPM 25-6000-1 AND SRM 51-22-00-001-001-A01.
